Alert archive / Minnesota / Special Weather Statements in 2014
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at May 8, 2014, 8:13 AM CDT for Watonwan County, Minnesota. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2014, 8:13 AM CDT (13:13 UTC)
- Expired
- May 8, 2014, 8:45 AM CDT
- In force
- 32 min
- Issued by
- NWS Twin Cities, MN
County Watonwan County, MN
The radar
The Minneapolis radar (KMPX), 114 km from the middle of the area, began a volume at 13:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 1.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- -85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
885 WWUS83 KMPX 081313 SPSMPX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 813 AM CDT THU MAY 8 2014 MNZ074-082-083-091-081345- BLUE EARTH-BROWN-MARTIN-WATONWAN- 813 AM CDT THU MAY 8 2014 ...THUNDERSTORMS OVER BLUE EARTH...BROWN...MARTIN AND WATONWAN COUNTIES THROUGH 845 AM CDT... AT 811 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF ST JAMES...OR 12 MILES EAST OF MOUNTAIN LAKE. THIS STORM WAS MOVING NORTHEAST AT 55 MPH. PEA SIZE HAIL IS EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... ECHOLS. ST JAMES AIRPORT. GROGAN. MADELIA. HANSKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY. && LAT...LON 4423 9441 4412 9419 4384 9468 4389 9477 TIME...MOT...LOC 1313Z 219DEG 46KT 4391 9467 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 8, 7:03 AM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, May 8, 7:03 AM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 703 AM CDT THU MAY 8 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 443 AM CDT THU MAY 8 2014 VERY UNSTABLE ENVIRONMENT WITH PLENTY OF UPPER LIFT ASSOCIATED A BROAD UPPER TROUGH WORKING ACROSS THE PLAINS IS IN PLACE THIS MORNING. AS A RESULT...ANY SORT OF LIFT HAS RESULTED IN THE DEVELOPMENT OF FAIRLY STRONG CONVECTION ALL NIGHT FROM THE UPPER MS VALLEY ALL THE WAY DOWN TO CENTRAL TX. THIS ACTIVITY IS OCCURRING ON THE FRINGE OF THE H7 THERMAL RIDGE AND ALSO WITHIN A ZONE OF STRONG H85-H7 FGEN. FEEDING ALL OF THIS HAS BEEN A 30-50KT LLJ. WITH THE RAP SHOWING THIS LLJ WEAKENING OVER THE NEXT FEW HOURS...GENERALLY AGREE WITH HIRES MODELS DEPICTION OF THE ACTIVITY TO OUR SW WEAKENING SIGNIFICANTLY AS IT PUSHES NORTHEAST THROUGH THE AREA THIS MORNING. THIS MORNINGS ACTIVITY WILL IMPACT POTENTIAL SEVERE WEATHER THIS AFTERNOON IN TERMS OF IMPACTING THE DEGREE OF HEATING AND INSTABILITY WE SEE BUILD BACK THIS AFTERNOON. THIS MANIFESTS ITSELF IN THE FORM OF DIFFERING CONVECTIVE INITIATION TIMES SEEN WITH THE HIRES MODELS WHICH RANGES ANYWHERE FROM 17Z TO AS LATE AS 21Z. SO REALLY APPEARS THIS IS A QUESTION OF WHEN DO STORMS OCCUR...NOT WILL THEY BE ABLE TO COME BACK IN THE WAKE OF MORNING CLOUDS. MODELS HAVE FINALLY COME INTO FAIRLY GOOD AGREEMENT WITH RESPECT TO TIMING/TRACK OF THE SFC LOW TODAY WITH AROUND A 997 MB SFC COMING UP TO NEAR THE MARSHALL AREA AT 00Z...TRACKING TO AROUND THE BRAINERD LAKES AREA BY 6Z. THE WARM FRONT...WHICH AT 4 AM WAS STILL ACROSS NRN IA...BY 00Z WILL BE NEAR A RWF OVER THE THE NRN TWIN CITIES METRO. ALONG AND SOUTH OF THIS WARM FRONT...WE WILL HAVE A VERY FAVORABLE ENVIRONMENT FOR SUPERCELLS AND THEREFORE ALL MODES OF SEVERE WEATHER. NEAR THE SFC LOW AND ITS ASSOCIATED FRONTS...THE NAM SHOWS 0-3KM CAPE IN EXCESS OF 250 J/KG THAT IS COINCIDENT WITH NEAR 30 KTS OF 0-1KM SHEAR AND 0-1 KM HELICITY UP OVER 200 M2/S2. REALLY THE BIGGEST ISSUE WE MAY HAVE IS DO WE HAVE TOO MUCH UPPER LEVEL LIFT GIVEN ALL OF THE FORCING. COULD BE THE POTENTIAL THAT WE ARE NOT ABLE TO FOCUS ACTIVITY AND INSTEAD END UP WITH WIDESPREAD CONVECTIVE DEVELOPMENT THAT LACKS FOCUS WITH A LOWER SEVERE POTENTIAL AS A RESULT. AT ANY RATE...GIVEN SHEAR AND INSTABILITY FORECAST COINCIDENT WITH A SFC LOW AND WARM FRONT BEING DRAPED ACROSS THE AREA DURING PEAK HEATING...CAN NOT ARGUE AT ALL WITH THE MODERATE RISK IN THE DAY ONE CONVECTIVE OUTLOOK. AS FOR WHAT IS EXPECTED...BASED ON HI-RES MODELS...STORMS LOOK TO DEVELOP BETWEEN 18Z AND 20Z OUT IN SW MN...THEN RAPIDLY BUILD NORTH AND EAST...REACHING THE I-35 CORRIDOR BETWEEN 22Z AND 00Z. TIMING WISE...WE COULD HAVE SIGNIFICANT ISSUES AS SCHOOLS OUR LETTING OUT WEST OF THE TWIN CITIES...WITH ACTIVITY REACHING THE METRO DURING THE EVENING RUSH. TONIGHT...THIS ACTIVITY QUICKLY MOVES OUT OF WRN WI BY 06Z WITH STRONG WEST WINDS DEVELOPING BEHIND THE COLD FRONT. WILL HAVE WRAP AROUND SHOWERS AS WELL THAT WILL BE LABELED MORE FOR THE NW MPX CWA. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 443 AM CDT THU MAY 8 2014 SHOWERS WILL DIMINISH FROM SOUTHWEST TO NORTHEAST ON FRIDAY AS THE STORM SYSTEM THAT IS MOVING INTO THE FA TODAY FROM THE CENTRAL PLAINS PUSHES NORTH OF THE GREAT LAKES. FRIDAY NIGHT REMAINS OUR ONE DRY PERIOD IN THE LONGER TERM AS A RIDGE OF HIGH PRESSURE MOVES BY. THE BALANCE OF THE LONGER TERM (SATURDAY THROUGH WEDNESDAY) WILL FEATURE MORE WET WEATHER AS NORTHERN AND SOUTHERN STREAM ENERGY COME TOGETHER JUST EAST OF THE CONTINENTAL DIVIDE. THE LARGE UPPER TROUGH THAT DEVELOPS BY LATE IN THE WEEKEND WILL SLOWLY PROGRESS TO THE MISSISSIPPI VALLEY REGION BY THE MIDDLE OF NEXT WEEK. THE THREAT FOR RAIN WILL SPREAD IN FROM THE SOUTHWEST ON SATURDAY WITH A MORE WIDESPREAD RAIN SUNDAY/SUNDAY NIGHT. MONDAY REMAINS A DAY OF INTEREST FOR CONVECTIVE POTENTIAL. AT THIS POINT...BOTH THE GFS AND EC BRING A SURFACE LOW FROM THE SOUTHERN PLAINS TO THE WESTERN GREAT LAKES IN THE MONDAY TO TUESDAY TIME FRAME. THIS WOULD SUGGEST THE BEST POTENTIAL FOR STRONG TO SEVERE STORMS WOULD BE EAST AND SOUTH OF OUR FA. BEYOND TUESDAY...IT WILL BE TURNING MUCH COLDER WITH THE UPPER TROUGH OVERHEAD. HIGHS WILL ONLY BE IN THE 50S. LOWS WILL BE DROPPING INTO THE MIDDLE 30S WHICH WILL OPEN THE DOOR FOR FROST POTENTIAL FROM WEDNESDAY INTO THE FOLLOWING WEEKEND. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 648 AM CDT THU MAY 8 2014 LOOKING AT THE POTENTIAL FOR THREE ROUNDS OF CONVECTION THIS PERIOD. FIRST IS ONGOING AND WILL LIFT THROUGH TERMINALS THROUGH ABOUT 16Z. THIS IS MAINLY SHRA WITH EMBEDDED TSRA...BUT HAS HELPED USHER IN THE MVFR CIGS THE GFSLAMP HAS BEEN ADVERTISING DEVELOPING FOR WELL OVER THE PAST 24 HOURS. ROUND TWO IS PICKED UP BY THE HRRR AND IS ASSOCIATED WITH A WAVE DOWN BY SIOUX CITY AND THIS IS HIGHLIGHTED IN TAFS WITH CURRENT TSRA TEMPO GROUPS. ROUND THREE WOULD COME WITH THE SFC LOW/COLD FRONT...AND THAT WILL START IN SW AROUND 21Z. CONFIDENCE GRADUALLY DECREASES WITH EACH SUCCESSIVE ROUND. AS THE LOW AND WARM FRONT FINALLY APPROACH...LOW CLOUDS HAVE FINALLY BEEN ABLE TO TAKE HOLD AND EXPECT AXN/STC TO REMAIN SOCKED IN THIS WHOLE PERIOD. TOWARD THE END OF THE TAF...WRAP AROUND BAND OF SHOWERS WILL START APPROACHING THE NW MPX AREA...WITH -SHRA RETURNING TO AXN. BESIDE THE -SHRA THIS WRAP AROUND BAND HAS LIFR CIGS ACROSS THE DAKOTAS SO DO EXPECT WRN TERMINALS TO END THE TAFS AT LEAST IFR. KMSP...FIRST ROUND OF -SHRA ISO TSRA WILL IMPACT THE FIELD THROUGH 14/15Z. SECOND ROUND LOOKS TO COME IN BETWEEN 20Z AND 23Z AS THE TEMPO GROUP HAS. WITH ROUND 3 POSSIBLE WITH THE COLD FROPA AROUND 3Z. MSP WILL BE ON THE EDGE OF THE MVFR SHIELD FOR MUCH OF THE DAY...BUT CIGS HAVE BEEN TRENDING HIGHER THAN GUIDANCE THE LAST TWO DAY...SO KEPT MSP VFR NOW FOR MUCH OF THE DAY...BUT WE CERTAINLY COULD SEE MORE STRATUS THAN INDICATED. CONFIDENCE IN MVFR CIGS ACTUALLY HIGHEST WITH MVFR CIGS WITH WRAP AROUND MOISTURE THAT SHOWS UP LATE TONIGHT. /OUTLOOK FOR KMSP/ FRI...MVFR AND CHC -SHRA EARLY...THEN VFR. WINDS W AT 10G20KTS. SAT...VFR. CHC -TSRA. WINDS SSE 10KTS. SUN...VFR. CHC -SHRA. WINDS SW TO NW 10-15 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...MPG LONG TERM...RAH AVIATION...MPG
Hazardous weather outlook, May 8, 4:09 AM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 409 AM CDT THU MAY 8 2014 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 090915- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 409 AM CDT THU MAY 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA TODAY AND EARLY TONIGHT. THUNDERSTORMS THIS MORNING HAVE THE CAPABILITY TO PRODUCE LARGE HAIL AND DAMAGING WINDS...WHILE STORMS THIS AFTERNOON AND EVENING COULD PRODUCE LARGE HAIL...DAMAGING WINDS ALONG WITH A FEW TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EARLY TONIGHT.
In the hours before
Local storm report, May 8, 6:20 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
620 AM CDT THU MAY 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 AM HAIL 5 WSW ROSEMOUNT 44.72N 93.16W
05/08/2014 M1.00 INCH DAKOTA MN COCORAHS
PEA TO QUARTER SIZED HAIL SHREDDED LEAVES. LASTED FOR 9
MINUTES.
&&
MKMSpecial weather statement, May 8, 7:08 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
708 AM CDT THU MAY 8 2014
MNZ063-069-070-081245-
DAKOTA-SCOTT-WASHINGTON-
708 AM CDT THU MAY 8 2014
...THUNDERSTORMS MOVING OVER DAKOTA...SCOTT AND WASHINGTON COUNTIES
THROUGH 745 AM CDT...
AT 706 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES WEST OF LAKEVILLE. THIS STORM WAS MOVING
NORTHEAST AT 50 MPH.
PEA SIZE HAIL IS EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
LAKEVILLE.
APPLE VALLEY.
EAGAN.
INVER GROVE HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 4465 9347 4492 9312 4492 9311 4477 9291
4456 9335
TIME...MOT...LOC 1208Z 226DEG 45KT 4466 9331Local storm report, May 8, 7:35 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
735 AM CDT THU MAY 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 AM HAIL RIVER FALLS 44.86N 92.62W
05/08/2014 E0.75 INCH PIERCE WI CO-OP OBSERVER
PEA TO DIME SIZED HAIL
&&
MKMLocal storm report, May 8, 8:03 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
803 AM CDT THU MAY 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM HAIL ROBERTS 44.99N 92.55W
05/08/2014 E0.50 INCH ST. CROIX WI TRAINED SPOTTER
&&
MKMLocal storm report, May 8, 8:12 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
812 AM CDT THU MAY 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 4 E MANKATO 44.17N 93.91W
05/07/2014 M0.88 INCH BLUE EARTH MN CO-OP OBSERVER
TIME ESTIMATED
&&
MKMSpecial weather statement, May 8, 8:13 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 813 AM CDT THU MAY 8 2014 MNZ074-082-083-091-081345- BLUE EARTH-BROWN-MARTIN-WATONWAN- 813 AM CDT THU MAY 8 2014 ...THUNDERSTORMS OVER BLUE EARTH...BROWN...MARTIN AND WATONWAN COUNTIES THROUGH 845 AM CDT... AT 811 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF ST JAMES...OR 12 MILES EAST OF MOUNTAIN LAKE. THIS STORM WAS MOVING NORTHEAST AT 55 MPH. PEA SIZE HAIL IS EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... ECHOLS. ST JAMES AIRPORT. GROGAN. MADELIA. HANSKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY. && LAT...LON 4423 9441 4412 9419 4384 9468 4389 9477 TIME...MOT...LOC 1313Z 219DEG 46KT 4391 9467
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:20 PM CDT | Special Weather Statement | MPX | Benton, Sherburne, Stearns | 55 min |
| May 7, 8:47 PM CDT | Special Weather Statement | MPX | Blue Earth, Le Sueur, Nicollet | 58 min |
| May 7, 8:58 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet | 62 min |
| May 7, 9:20 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Waseca | 55 min |
| May 7, 9:22 PM CDT | Special Weather Statement | MPX | Sherburne | 68 min |
| May 7, 10:14 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Waseca | 61 min |
| May 7, 10:57 PM CDT | Severe Thunderstorm Warning | MPX | Rice | 48 min |
| May 7, 11:37 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice, Scott | 38 min |
| May 7, 11:41 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, Scott | 49 min |
| May 8, 12:32 AM CDT | Special Weather Statement | MPX | Hennepin, Ramsey, Washington | 43 min |
| May 8, 2:02 AM CDT | Special Weather Statement | MPX | Isanti | 43 min |
| May 8, 2:10 AM CDT | Special Weather Statement | MPX | McLeod | 35 min |
| May 8, 2:23 AM CDT | Special Weather Statement | MPX | Kandiyohi | 52 min |
| May 8, 3:05 AM CDT | Special Weather Statement | MPX | Benton | 40 min |
| May 8, 6:09 AM CDT | Special Weather Statement | MPX | Watonwan | 36 min |
| May 8, 7:08 AM CDT | Special Weather Statement | MPX | Dakota | 37 min |
| May 8, 8:37 AM CDT | Special Weather Statement | MPX | Nicollet | 23 min |
| May 8, 9:44 AM CDT | Special Weather Statement | MPX | Martin | 46 min |
| May 8, 10:02 AM CDT | Special Weather Statement | MPX | Redwood | 43 min |
| May 8, 10:20 AM CDT | Special Weather Statement | MPX | Faribault | 25 min |
| May 8, 10:48 AM CDT | Special Weather Statement | MPX | Waseca | 42 min |
| May 8, 11:18 AM CDT | Special Weather Statement | MPX | Lac qui Parle | 42 min |
| May 8, 11:27 AM CDT | Special Weather Statement | MPX | Rice | 48 min |
| May 8, 11:48 AM CDT | Special Weather Statement | MPX | Anoka, Hennepin | 42 min |
| May 8, 12:01 PM CDT | Special Weather Statement | MPX | Stevens | 29 min |
| May 8, 12:22 PM CDT | Special Weather Statement | MPX | Wright | 23 min |
| May 8, 1:08 PM CDT | Special Weather Statement | MPX | Brown | 37 min |
| May 8, 1:11 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood | 34 min |
| May 8, 1:44 PM CDT | Special Weather Statement | MPX | Stevens | 31 min |
| May 8, 2:12 PM CDT | Special Weather Statement | MPX | Faribault | 33 min |
| May 8, 2:21 PM CDT | Special Weather Statement | MPX | Sherburne | 24 min |
| May 8, 2:55 PM CDT | Special Weather Statement | MPX | Carver, Freeborn, Le Sueur, Rice, Scott, Steele and 1 more | 50 min |
| May 8, 3:07 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice, Steele | 23 min |
| May 8, 3:17 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice | 28 min |
| May 8, 3:23 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Scott | 52 min |
| May 8, 3:26 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue, Steele | 49 min |
| May 8, 3:58 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 47 min |
| May 8, 4:10 PM CDT | Special Weather Statement | MPX | Watonwan | 35 min |
| May 8, 4:29 PM CDT | Tornado Warning | MPX | Watonwan | 31 min |
| May 8, 4:55 PM CDT | Tornado Warning | MPX | Blue Earth, Brown, Watonwan | 35 min |
| May 8, 5:15 PM CDT | Tornado Warning | MPX | Blue Earth, Nicollet | 45 min |
| May 8, 5:26 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet, Sibley | 49 min |
| May 8, 5:34 PM CDT | Special Weather Statement | MPX | McLeod | 41 min |
| May 8, 6:13 PM CDT | Special Weather Statement | MPX | Carver | 32 min |
| May 8, 6:14 PM CDT | Special Weather Statement | MPX | Carver | 31 min |
| May 8, 5:01 PM CDT | Special Weather Statement | MPX | Chippewa, Dunn, Rusk | 59 min |
Nearby
Special Weather Statements in Minnesota, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.